# SDR AALA201702239001

- Difficulty date: February 22, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 55,122 hours, 23,935 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 DOOR SHOWS OPEN ON ECAM WHEN DOOR IS CLOSED. TROUBLESHOT IAW TSM 52-11-00-810-803-A.  NO FAULTS NOTED. OPS NORMAL.
